# SDR GTIA2023082237434

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N957NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10899
- Aircraft time: 4,426 hours, 1,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AFT MEGA PHONE NOT WORKING-R+R AFT CABIN MEGA PHONE IAW SPIRIT AIRLINES A/C DRAWINGS # A320-EMER EQUIP, OPS CK GOOD.
